# SDR ASAA9980236

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6019943
- Condition: Corroded
- Location: Bs 1099-1102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN SEAT TRACK FROM FS 1099 TO 1102, LBL 44.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION IAW DC9 SRM 53-05, FIG 4F.  (M)
